Opened Access Continuous division of differential operators

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Hauser, Herwig
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2001
Publicado en: Annales de l'Institut Fourier, 51 (3), 769-778.
Tipo de documento: Artículo
Resumen: In this paper, we give a new proof of the continuity of division by differential operators with analytic coefficients, originally proved by Mebkhout and the second author. Our methods come from the proof of the Constant Rank Theorem for analytic maps between power series spaces, given by Müller and the first author.
Cita: Hauser, H. y Narváez Macarro, L. (2001). Continuous division of differential operators. Annales de l'Institut Fourier, 51 (3), 769-778.
Tamaño: 749.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43084

DOI: http://dx.doi.org/10.5802/aif.1836

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones